# SDR ASAA2017123123036

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 7,567 hours, 2,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26025
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 7,576 hours, 2,479 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL PRIOR TO DESCENT,  EXTINGUISHED WITH MASTER CAUTION RESET IAW QRH. ACFT GROUNDED.  REPLACED THE RT PACK TEMP CONTROL VALVE ASSY IAW AMM 21-51-10,  OPS GOOD. BITES GOOD. NO FAULTS FOUND.
